skip to main content
Show Results with:

On the existence of local classical solution for a class of one-dimensional compressible non-newtonian fluids

FANG, Li; LI, Zilai

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 1 (2015, January); pp 157-181 -- Elsevier Ltd

Online access

  • Title:
    On the existence of local classical solution for a class of one-dimensional compressible non-newtonian fluids
  • Author: FANG, Li;
    LI, Zilai
  • Found In: Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 1 (2015, January); pp 157-181
  • Journal Title: Acta mathematica scientia: Shu xue wu li xue bao
  • Subjects: Mathematical physics--Periodicals; Dewey: 530.15
  • Rights: legaldeposit
  • Publication Details: Elsevier Ltd
  • Abstract: Abstract

    In this paper, the aim is to establish the local existence of classical solutions for a class of compressible non-Newtonian fluids with vacuum in one-dimensional bounded intervals, under the assumption that the data satisfies a natural compatibility condition. For the results, the initial density does not need to be bounded below away from zero.


  • Identifier: ETOClsidyv92236945; System Number: LDEAvdc_100025851562.0x000001; Journal ISSN: 0252-9602; 10.1016/S0252-9602(14)60148-X
  • Publication Date: 2015
  • Physical Description: Electronic
  • Shelfmark(s): ELD Digital store

Searching Remote Databases, Please Wait